Effective bounds for Brauer groups of Kummer surfaces over number fields

Victoria Cantoral-Farfán, Yunqing Tang, Sho Tanimoto, Erik Visse

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We study effective bounds for Brauer groups of Kummer surfaces associated to Jacobians of genus 2 curves defined over number fields.

Original languageEnglish (US)
Pages (from-to)353-376
Number of pages24
JournalJournal of the London Mathematical Society
Volume97
Issue number3
DOIs
StatePublished - Jun 2018

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • 14G05
  • 14G25
  • 14J28 (primary)

Fingerprint Dive into the research topics of 'Effective bounds for Brauer groups of Kummer surfaces over number fields'. Together they form a unique fingerprint.

  • Cite this